Please use this identifier to cite or link to this item:
Title: On the plankton front waves accelerated by marine turbulence
Authors: Petrovskii, SV
First Published: Jun-1999
Citation: JOURNAL OF MARINE SYSTEMS, 1999, 21 (1-4), pp. 179-188
DOI Link: 10.1016/S0924-7963(99)00012-3
ISSN: 0924-7963
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.